# SDR SWAA2021120148624

- Difficulty date: November 29, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737
- Aircraft serial: 29842
- Aircraft time: 59,103 hours, 34,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT SERVICE EXIT SIGN FELL OFF ; / [01] INSTALLED INTERIM REPAIR PER EA M-21-133-00720
